# SDR 01FDEA00165

- Difficulty date: February 26, 2001
- Submitted: March 10, 2001
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 60,668 hours, 41,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, LT MLG UPLOCK FRAME REINFORCING RIB AT BS 910 FOUND CRACKED.  *S/D*  REMOVED DOUBLER, STOP DRILL CRACK.  REINSTALL DOUBLER PER IAW BAC 727 SRM 51-30-2.
